Advil Pain Relievers and Fever Reducer Coated Tablets, 200Mg Ibuprofen, 300 Count

★★★★★ 4.4 76 reviews

US$9.39
Price when purchased online
Free shipping Free 30-day returns

Sold and shipped by feldenkrais-ramadori.at
We aim to show you accurate product information. Manufacturers, suppliers and others provide what you see here.
US$9.39
Price when purchased online
Free shipping Free 30-day returns

How do you want your item?
You get 30 days free! Choose a plan at checkout.
Shipping
Arrives Oct 3
Free
Pickup
Check nearby
Delivery
Not available

Sold and shipped by feldenkrais-ramadori.at
Free 30-day returns Details

Product details

Management number 251375610 Release Date 2026/09/26 List Price US$9.39 Model Number 251375610
Category

<div><p>Advil stops pain where it starts, providing a powerful pain reliever. Whether you have a headache, muscle ache, backache, toothache, menstrual pain, minor arthritis and joint pain, or aches and pains from the common cold, Advil brings relief where you need it. This fever reducer and pain medicine for adults is scientifically designed to block the chemicals in the body that cause pain and fever. Each tablet contains ibuprofen 200mg, a non-steroidal anti-inflammatory drug (NSAID). Coated Advil tablets are easy to swallow, providing relief that lasts for up to 6 hours. One Advil is all it often takes for headache relief, muscle ache relief, joint pain relief, or minor arthritis pain relief, and the medicine in Advil is what doctors use most for their own aches and pains. Get ready to head back to college with confidence and stock up ensuring you're ready for anything the academic year throws your way. For 35 years, Advil has been a top selling over the counter pain reliever, providing safe and effective pain relief when used as directed. Advil is tough on pain, not the planet (1). We reduced the plastic in over 80 million bottles by 20% (1). Advil is committed to your health, well-being, and the environment (1).</p><p>(1) In 2022, Advil changed its technology to keep more plastic out of the environment, resulting in a 20% reduction compared to the previous 2021 bottle. We continue to use the same waste reduction technology today.</p></div>

  • One bottle of 300 Advil Pain Reliever and Fever Reducer coated tablets, with ibuprofen 200mg for pain relief
  • Advil ibuprofen pain reliever provides powerful relief
  • Headache medicine, back pain medicine and joint or minor arthritis pain reliever that also provides menstrual pain relief and relief of muscle aches
  • Coated Advil tablets are pain relievers, providing relief that lasts for up to 6 hours- the perfect addition to your college dorm room essentials
  • Headache, minor arthritis pain, menstrual pain and back pain medication for adults and children 12 years and older
  • Take these 200mg ibuprofen tablets as directed
  • HSA and FSA eligible item. Medicare Advantage OTC (MAOTC) eligible. OTC benefits and eligible products vary by plan. Check your plan for specific details.
Over-the-counter medicine type Fever Reducer, Ibuprofen, Pain Relief
Health concern Arthritis, Cold
Active ingredients Ibuprofen
Medicine strength 200mg
Dosage 1 Tablet
Instructions • do not take more than directed • the smallest effective dose should be used • adults and children 12 years and over: take 1 capsule every 4 to 6 hours while symptoms persist • if pain or fever does not respond to 1 capsule, 2 capsules may be used • do not exceed 6 capsules in 24 hours, unless directed by a doctor • children under 12 years: ask a doctor
Brand Advil
Age group Adult
Form Tablet
Symptoms Aches and Pains
Required storage condition Ambient Storage
Ingredient preference Gluten-Free
Features Medicated, Extended Release
Ingredient properties Antibacterial, Antimicrobial
Treatment effective time 6 h
Active ingredient name Ibuprofen
Inactive ingredients acetylated monoglycerides, colloidal silicon dioxide, corn starch, croscarmellose sodium, methylparaben, microcrystalline cellulose, pharmaceutical glaze, pharmaceutical ink, povidone, pregelatinized starch, propylparaben, sodium benzoate, sodium lauryl sulfate, stearic acid, sucrose, synthetic iron oxide, titanium dioxide, white wax
Size 300 ct
Count per pack 300
Product net content parent 300 Count
Net content statement 300 ct
Product net content uom Count
Items included One bottle of 300 Advil Pain Reliever and Fever Reducer coated tablets
Retail packaging Single Piece
Gender Unisex

Correction of product information

If you notice any omissions or errors in the product information on this page, please use the correction request form below.

Correction Request Form

Customer ratings & reviews

4.4 out of 5
★★★★★
76 ratings | 31 reviews
How item rating is calculated
View all reviews
5 stars
81% (62)
4 stars
5% (4)
3 stars
2% (2)
2 stars
1% (1)
1 star
11% (8)
Sort by

There are currently no written reviews for this product.